# SDR SWAA2022122073276

- Difficulty date: November 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,608 hours, 29,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR STRAP HAS CORROSION STA 1016+5 LBL 4.   REMOVED FASTENERS IAW SRM 51-40-02-0G-0.   REMOVED CORROSION IAW SRM 51-10-02-0G-0.    PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW NDT P4 51-00-00 PROC.3.   FOUND OUT OF LIMITS IAW SRM 53-70-51-1A-1.  REMOVED THE STRAP IAW SRM 51-40-40-02-0G-0.  FABRICATED A NEW STRAP.   INSTALLED IAW SRM 51-40-02-0G-0, & DWG 147A5600.
